# SDR 2003F00114

- Difficulty date: December 28, 2002
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N703FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10420
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 121431A
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VISIBLE SMOKE/HAZE IN CARGO COMPARTMENT ACCOMPANIED BY BURNING SMELL.  SYMPTOMS WENT AWAY WHEN CHOKE VALVE WAS OPENED.  REMOVED AND REPLACED EMERGENCY INVERTER.  OPS CHECKS SERVICEABLE.  AIRCRAFT RETURNED TO SERVICE.  (M)
